# SDR CA030613007

- Difficulty date: June 9, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 13,289 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETED CF-91-42, SB 2/47 REV.C ON POST MOD 2/758 STABILIZER. NO CRACK WAS INITIALLY DETECTED. ALTHOUGH IT IS NOT REQUIRED BY THE AD, BRACKETS C2TP159A AND C2TP160A WERE REMOVED FOR DETAILED VISUAL INSPECTION OF THE SPAR. THE SPAR WAS FOUND CRACKED UNDER THE RT BRACKET (C2TP160A) APPROXIMATELY .2500 INCHES ABOVE THE TOP BRACKET BOLT HOLE. THE GUSSET PLATE C2TP171 WAS ALSO CRACKED DIRECTLY BEHIND THE SPAR CRACK. THESE CRACKS ARE LOCATED PARALLEL TO AND DIRECTLY IN FRONT OF THE RADIUS OF WASHER PLATE P/N C2TP177. BOTH CRACKS ARE APPROXIMATELY .2500 - .6258 INCHES LONG.
